| Model Number |
TJF-Q180V |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation: based on the completed investigation, the root cause of the reported malfunction could not be definitively determined.However, the issue is likely attributable to component damage.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the duodenovideoscope exhibited the adhesive around light guide lens and objective lens had wear.There was no patient involvement.